Equivariant incidence algebras and equivariant Kazhdan–Lusztig–Stanley theory
Algebraic Combinatorics, Volume 4 (2021) no. 4, pp. 675-681.

We establish a formalism for working with incidence algebras of posets with symmetries, and we develop equivariant Kazhdan–Lusztig–Stanley theory within this formalism. This gives a new way of thinking about the equivariant Kazhdan–Lusztig polynomial and equivariant Z-polynomial of a matroid.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/alco.174
Classification: 05E18,  05B35
Keywords: Incidence algebra, Kazhdan–Lusztig–Stanley polynomial, matroid.
Proudfoot, Nicholas 1

1 University of Oregon Department of Mathematics Eugene OR 97403, USA
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{ALCO_2021__4_4_675_0,
     author = {Proudfoot, Nicholas},
     title = {Equivariant incidence algebras and equivariant {Kazhdan{\textendash}Lusztig{\textendash}Stanley} theory},
     journal = {Algebraic Combinatorics},
     pages = {675--681},
     publisher = {MathOA foundation},
     volume = {4},
     number = {4},
     year = {2021},
     doi = {10.5802/alco.174},
     language = {en},
     url = {https://alco.centre-mersenne.org/articles/10.5802/alco.174/}
}
TY  - JOUR
TI  - Equivariant incidence algebras and equivariant Kazhdan–Lusztig–Stanley theory
JO  - Algebraic Combinatorics
PY  - 2021
DA  - 2021///
SP  - 675
EP  - 681
VL  - 4
IS  - 4
PB  - MathOA foundation
UR  - https://alco.centre-mersenne.org/articles/10.5802/alco.174/
UR  - https://doi.org/10.5802/alco.174
DO  - 10.5802/alco.174
LA  - en
ID  - ALCO_2021__4_4_675_0
ER  - 
%0 Journal Article
%T Equivariant incidence algebras and equivariant Kazhdan–Lusztig–Stanley theory
%J Algebraic Combinatorics
%D 2021
%P 675-681
%V 4
%N 4
%I MathOA foundation
%U https://doi.org/10.5802/alco.174
%R 10.5802/alco.174
%G en
%F ALCO_2021__4_4_675_0
Proudfoot, Nicholas. Equivariant incidence algebras and equivariant Kazhdan–Lusztig–Stanley theory. Algebraic Combinatorics, Volume 4 (2021) no. 4, pp. 675-681. doi : 10.5802/alco.174. https://alco.centre-mersenne.org/articles/10.5802/alco.174/

[1] Braden, Tom; Huh, June; Matherne, Jacob P.; Proudfoot, Nicholas; Wang, Botong Singular Hodge theory for combinatorial geometries (2020) (https://arxiv.org/abs/2010.06088)

[2] Brenti, Francesco Twisted incidence algebras and Kazhdan–Lusztig–Stanley functions, Adv. Math., Volume 148 (1999) no. 1, pp. 44-74 | DOI | MR | Zbl

[3] Bump, Daniel Lie groups, Graduate Texts in Mathematics, 225, Springer, New York, 2013, xiv+551 pages | DOI | MR | Zbl

[4] Doubilet, Peter; Rota, Gian-Carlo; Stanley, Richard On the foundations of combinatorial theory. VI. The idea of generating function, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (Univ. California, Berkeley, Calif., 1970/1971), Vol. II: Probability theory (1972), pp. 267-318 | MR | Zbl

[5] Elias, Ben; Proudfoot, Nicholas; Wakefield, Max The Kazhdan–Lusztig polynomial of a matroid, Adv. Math., Volume 299 (2016), pp. 36-70 | DOI | MR | Zbl

[6] Gao, Alice L. L.; Xie, Matthew H.Y. The inverse Kazhdan–Lusztig polynomial of a matroid (2020) (https://arxiv.org/abs/2007.15349)

[7] Gedeon, Katie; Proudfoot, Nicholas; Young, Benjamin The equivariant Kazhdan–Lusztig polynomial of a matroid, J. Combin. Theory Ser. A, Volume 150 (2017), pp. 267-294 | DOI | MR | Zbl

[8] Orlik, Peter; Solomon, Louis Combinatorics and topology of complements of hyperplanes, Invent. Math., Volume 56 (1980) no. 2, pp. 167-189 | DOI | MR | Zbl

[9] Proudfoot, Nicholas The algebraic geometry of Kazhdan–Lusztig–Stanley polynomials, EMS Surv. Math. Sci., Volume 5 (2018) no. 1, pp. 99-127 | DOI | MR | Zbl

[10] Proudfoot, Nicholas; Xu, Yuan; Young, Ben The Z-polynomial of a matroid, Electron. J. Combin., Volume 25 (2018) no. 1, Paper no. 1.26, 21 pages | MR | Zbl

[11] Rota, Gian-Carlo On the foundations of combinatorial theory. I. Theory of Möbius functions, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, Volume 2 (1964), p. 340-368 (1964) | DOI | MR | Zbl

[12] Stanley, Richard P. Subdivisions and local h-vectors, J. Amer. Math. Soc., Volume 5 (1992) no. 4, pp. 805-851 | DOI | MR | Zbl

Cited by Sources: